Login


Subscription

To subscribe via Internet, visit the following website: isi.cbs.nl/orderform.asp or send an e-mail to Mr. S. Hoesenie shse@cbs.nl.



Please fill in your query. A complete syntax description you will find on the General Help page.
first | previous | 1 4 7 10 13 16 | next | last

Result 1 to 3 of 55 total

Existence of solutions to a class of indefinite stochastic Riccati equations. (English)
SIAM J. Control Optim. 51, No. 1, 221-229 (2013).
Classification: 60H10 60H30 60J45
1
Equivalent cost functionals and stochastic linear quadratic optimal control problems. (English)
ESAIM, Control Optim. Calc. Var. 19, No. 1, 78-90 (2013).
Classification: 93E20 49N10 60H10 49K45
2
A note on the controllability of jump diffusions with linear coefficients. (English)
IMA J. Math. Control Inf. 29, No. 3, 427-435 (2012).
Classification: 93B05 93E03 60J60 60J75
3
first | previous | 1 4 7 10 13 16 | next | last

Result 1 to 3 of 55 total

Valid XHTML 1.0 Transitional Valid CSS!